Title

On fractional matrix exponentials and their explicit calculation

RIS ID

108550

Publication Details

Rodrigo, M. R. (2016). On fractional matrix exponentials and their explicit calculation. Journal of Differential Equations, 261 (7), 4223-4243.

Abstract

Fractional matrix exponentials are introduced, which extend the usual matrix exponential involving ordinary derivatives to the case of fractional derivative operators. Two fractional analogues are defined, corresponding to the Caputo and Riemann-Liouville fractional derivatives. Moreover, explicit methods similar to Putzer's method for calculating the usual matrix exponential are developed for these fractional matrix exponentials

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1016/j.jde.2016.06.023